# SDR DALA2024060905893

- Difficulty date: June 3, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: MISSING DUE DATE PLACARD ON OFFWING ESCAPE SLIDE LH SIDE. C/A: REMOVED OFFWING ESCAPE SLIDE LH SIDE ON UNSERVICEABLE CONDITION P/N:D31865-111, S/N: A7193RP AS PER A320 FAM AMM 25-62-42-000- 001-A STEP 4.A JOB IN PROGRESS. (LP: 0374805)
